# SDR A6WA201040336

- Difficulty date: April 30, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 15,414 hours, 14,479 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0644
- Condition: Failed
- Location: Te Flaps
- Part time: 13,930 hours, 13,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O, FLAPS FAILED AT 20 DEGREES.  COMPLIED WITH QRH.  PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-18D, BOX 12.  FLAPS RESET.  PLACARDED AND PLACED ON MEL.  PERFORMED OPS TEST OF FLAPS SYS IAW AMM 27-51-05.  ALL CHECKS GOOD, REMOVED FROM MEL.  M/C REF 201889/1 FOR R & R OF FLAP CONTROL LEVER IAW AMM 27-51-01 ALL CHECKS GOOD.  REF 201889/1 - R & R FLAP CONTROL LEVER OPS CK IAW 27-51-01.  ALL CKS GOOD.
